# SDR AALA202508205151

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 69,296 hours, 41,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN SEAT 17ABC ENDBAY HOLDING EMERGENCY LIGHT IS BROKEN. MAINTENANCE REMOVED AND REPLACED ENDBAY ASSEMBLY AND EMERGENCY LIGHT IAW CMM 25-22-52.
